MAUDE Adverse Event Report: VIVE HEALTH VIVE HEALTH LLC; 3 WHEEL WALKER ROLLATOR MOB1026

VIVE HEALTH VIVE HEALTH LLC; 3 WHEEL WALKER ROLLATOR MOB1026
Model Number MOB1026
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer experienced a fall and fractured her fibula.She required surgery followed by physical therapy.The incident occurred as she was turning the corner from her kitchen to her bathroom, where she lost her balance.

Brand Name
VIVE HEALTH LLC
Common Device Name
3 WHEEL WALKER ROLLATOR MOB1026
Manufacturer (Section D)
VIVE HEALTH
8955 fontana del sol way
naples FL 34109
MDR Report Key23348845
Report Number3011191255-2025-00013
Device Sequence Number15820204
Product Code ITJ
UDI-Device Identifier00818323027952
UDI-Public00818323027952
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2025
Report Date (Section F) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMOB1026
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/18/2025
Event Location Home
Date Report to Manufacturer10/01/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight71 KG